Some papers indexed by the Emerging Sources Citation Index

Some papers indexed by the Emerging Sources Citation Index


Some papers indexed by the Emerging Sources Citation Index in 2018

  1. Feng Qi and Bai-Ni Guo, On the sum of the Lah numbers and zeros of the Kummer confluent hypergeometric function, Acta Universitatis Sapientiae Mathematica 10 (2018), no. 1, in press. (WOS:???)
  2. Feng Qi and Bai-Ni Guo, The reciprocal of the weighted geometric mean is a Stieltjes function, Boletín de la Sociedad Matemática Mexicana, Tercera Serie 24 (2018), in press; Available online at http://dx.doi.org/10.1007/s40590-016-0151-5. (WOS:???)
  3. Feng Qi, B. Ravi, and A. Venkat Lakshmi, Inequalities of the Grünbaum type for completely monotonic functions, Advances and Applications in Mathematical Sciences 17 (2018), in press. (WOS:???)
  4. Feng Qi, Jing-Lin Wang, and Bai-Ni Guo, A representation for derangement numbers in terms of a tridiagonal determinant, Kragujevac Journal of Mathematics 42 (2018), no. 1, 7–14. (WOS:???)
  5. Feng Qi, Jing-Lin Wang, and Bai-Ni Guo, Notes on a family of inhomogeneous linear ordinary differential equations, Advances and Applications in Mathematical Sciences (2018), in press. (WOS:???)
  6. Feng Qi, Jing-Lin Wang, and Bai-Ni Guo, Simplifying differential equations concerning degenerate Bernoulli and Euler numbers, Transactions of A. Razmadze Mathematical Institute 172 (2018), in press; Available online at http://dx.doi.org/10.1016/j.trmi.2017.08.001. (WOS:???)
  7. Kottakkaran Sooppy Nisar and Feng Qi, Some integral transforms of the generalized $k$-Mittag-Leffler function, Publications de l’Institut Math\’ematique (Beograd) 103(117) (2018), in press. (WOS:???)
  8. Bo-Yan Xi, Shu-Ping Bai, and Feng Qi, On integral inequalities of the Hermite–Hadamard type for co-ordinated $(\alpha,m_1)$-$(s,m_2)$-convex functions, Journal of Interdisciplinary Mathematics 21 (2018), in press. (WOS:???)

Some papers indexed by the Emerging Sources Citation Index in 2017

  1. Feng Qi, Bounding the difference and ratio between the weighted arithmetic and geometric means, International Journal of Analysis and Applications 13 (2017), no. 2, 132–135. (WOS:000396074500002)
  2. Feng Qi, Parametric integrals, the Catalan numbers, and the beta function, Elemente der Mathematik 72 (2017), no. 3, 103–110; Available online at http://dx.doi.org/10.4171/EM/332. (WOS:??????)
  3. Feng Qi and Jacques Gélinas, Revisiting Bouvier’s paper on tangent numbers, Advances and Applications in Mathematical Sciences 16 (2017), no. 8, 275–281. (WOS:000413277800002)
  4. Feng Qi and Bai-Ni Guo, A closed form for the Stirling polynomials in terms of the Stirling numbers, Tbilisi Mathematical Journal 10 (2017), no. 4, 153–158; Available online at https://doi.org/10.1515/tmj-2017-0053. (WOS:???)
  5. Feng Qi and Bai-Ni Guo, A determinantal expression and a recurrence relation for the Euler polynomials, Advances and Applications in Mathematical Sciences 16 (2017), no. 9, 297–309. (WOS:000413278000002)
  6. Feng Qi and Bai-Ni Guo, An explicit formula for derivative polynomials of the tangent function, Acta Universitatis Sapientiae Mathematica 9 (2017), no. 2, in press; Available online at http://dx.doi.org/10.1515/ausm-2017-????. (WOS:???)
  7. Feng Qi and Bai-Ni Guo, Explicit and recursive formulas, integral representations, and properties of the large Schröder numbers, Kragujevac Journal of Mathematics 41 (2017), no. 1, 121–141. (WOS:000412417700008)
  8. Feng Qi and Bai-Ni Guo, Expressing the generalized Fibonacci polynomials in terms of a tridiagonal determinant, Le Matematiche 72 (2017), no. 1, 167–175; Available online at http://dx.doi.org/10.4418/2017.72.1.13. (WOS:000406467100013)
  9. Feng Qi and Bai-Ni Guo, Integral representations of the Catalan numbers and their applications, Mathematics 5 (2017), no. 3, Article 40, 31 pages; Available online at http://dx.doi.org/10.3390/math5030040. (WOS:000412046700006)
  10. Feng Qi and Bai-Ni Guo, Some properties of the average numbers of comparisons used by the quicksort, Journal of Mathematical Analysis 8 (2017), no. 2, 123–128. (WOS:000404643400012)
  11. Feng Qi and Bai-Ni Guo, Two nice determinantal expressions and a recurrence relation for the Apostol–Bernoulli polynomials, Journal of the Indonesian Mathematical Society 23 (2017), no. 1, 81–87; Available online at http://dx.doi.org/10.22342/jims.23.1.274.81-87. (WOS:000411415100006)
  12. Feng Qi and Mansour Mahmoud, Bounding the gamma function in terms of the trigonometric and exponential functions, Acta Scientiarum Mathematicarum 83 (2017), no. 1-2, 125–141; Available online at http://dx.doi.org/10.14232/actasm-016-813-x. (WOS:000405987400010)
  13. Feng Qi, Xiao-Ting Shi, and Fang-Fang Liu, Expansions of the exponential and the logarithm of power series and applications, Arabian Journal of Mathematics (2017), no. 2, 95–108; Available online at http://dx.doi.org/10.1007/s40065-017-0166-4. (WOS:000403420900005)
  14. Feng Qi, Xiao-Jing Zhang, and Wen-Hui Li, The harmonic and geometric means are Bernstein functions, Boletín de la Sociedad Matemática Mexicana, Tercera Serie 23 (2017), no. 2, 713–736; Available online at http://dx.doi.org/10.1007/s40590-016-0085-y. (WOS:??????)
  15. Kottakkaran Sooppy Nisar and Feng Qi, On solutions of fractional kinetic equations involving the generalized $k$-Bessel function, Note di Matematica (2017), in press.

Some papers indexed by the Emerging Sources Citation Index in 2016

  1. Feng Qi, A new formula for the Bernoulli numbers of the second kind in terms of the Stirling numbers of the first kind, Publications de l’Institut Mathématique (Beograd) 100(114) (2016), 243–249; Available online at http://dx.doi.org/10.2298/PIM150501028Q. (WOS:000398279100016)
  2. Feng Qi and Viera Čerňanová, Some discussions on a kind of improper integrals, International Journal of Analysis and Applications 11 (2016), no. 2, 101–109. (WOS:000388621300004)
  3. Feng Qi and Bai-Ni Guo, An inequality involving the gamma and digamma functions, Journal of Applied Analysis 22 (2016), no. 1, 49–54; Available online at http://dx.doi.org/10.1515/jaa-2016-0005. (WOS:000411378400005)
  4. Feng Qi and Bai-Ni Guo, Explicit formulas for derangement numbers and their generating function, Journal of Nonlinear Functional Analysis 2016 (2016), Article ID 45, 10 pages. (WOS:000396418900045)
  5. Feng Qi and Bai-Ni Guo, Logarithmically complete monotonicity of a function related to the Catalan-Qi function, Acta Universitatis Sapientiae Mathematica 8 (2016), no. 1, 93–102; Available online at http://dx.doi.org/10.1515/ausm-2016-0006. (WOS:000381461800006)
  6. Feng Qi and Bai-Ni Guo, Logarithmically complete monotonicity of Catalan-Qi function related to Catalan numbers, Cogent Mathematics (2016), 3:1179379, 6 pages; Available online at http://dx.doi.org/10.1080/23311835.2016.1179379. (WOS:000385819500001)
  7. Feng Qi and Bai-Ni Guo, Some determinantal expressions and recurrence relations of the Bernoulli polynomials, Mathematics 4 (2016), no. 4, Article 65, 11 pages; Available online at  http://dx.doi.org/10.3390/math4040065. (WOS:000389838400003)
  8. Feng Qi, Fang-Fang Liu, and Xiao-Ting Shi, Comments on two completely monotonic functions involving the $q$-trigamma function, Journal of Inequalities and Special Functions 7 (2016), no. 4, 211–217. (WOS:000394613300014)
  9. Feng Qi, Xiao-Ting Shi, and Fang-Fang Liu, Several identities involving the falling and rising factorials and the Cauchy, Lah, and Stirling numbers, Acta Universitatis Sapientiae Mathematica 8 (2016), no. 2, 282–297; Available online at http://dx.doi.org/10.1515/ausm-2016-0019. (WOS:000395290300008)
  10. Feng Qi, Xiao-Ting Shi, Mansour Mahmoud, and Fang-Fang Liu, Schur-convexity of the Catalan–Qi function related to the Catalan numbers, Tbilisi Mathematical Journal 9 (2016), no. 2, 141–150; Available online at http://dx.doi.org/10.1515/tmj-2016-0026. (WOS:000391317800012)
  11. Feng Qi, Jing-Lin Wang, and Bai-Ni Guo, A recovery of two determinantal representations for derangement numbers, Cogent Mathematics (2016), 3:1232878, 7 pages; Available online at http://dx.doi.org/10.1080/23311835.2016.1232878. (WOS:000385942900001)
  12. Bai-Ni Guo and Feng Qi, On inequalities for the exponential and logarithmic functions and means, Malaysian Journal of Mathematical Sciences 10 (2016), no. 1, 23–34. (WOS:000407920800002)
  13. Bai-Ni Guo and Feng Qi, Some inequalities and absolute monotonicity for modified Bessel functions of the first kind, Communications of the Korean Mathematical Society 31 (2016), no. 2, 355–363; Available online at http://dx.doi.org/10.4134/CKMS.2016.31.2.355. (WOS:WOS:000401238900013)
  14. Wei-Dong Jiang and Feng Qi, A double inequality for the combination of Toader mean and the arithmetic mean in terms of the contraharmonic mean, Publications de l’Institut Mathématique (Beograd) 99(113) (2015), 237–242; Available online at http://dx.doi.org/10.2298/PIM141026009J. (WOS:000398277700022)
  15. Mansour Mahmoud and Feng Qi, Three identities of the Catalan-Qi numbers, Mathematics 4 (2016), no. 2, Article 35, 7 pages; Available online at  http://dx.doi.org/10.3390/math4020035. (WOS:000380042600015)
  16. Bo-Yan Xi and Feng Qi, Properties and inequalities for the $(h_1,h_2)$- and $(h_1,h_2,m)$-GA-convex functions, Cogent Mathematics (2016), 3:1176620, 19 pages; Available online at http://dx.doi.org/10.1080/23311835.2016.1176620. (WOS:000385818100001)
  17. Bo-Yan Xi, Chun-Ying He, and Feng Qi, Some new inequalities of the Hermite–Hadamard type for extended $((s_1,m_1)$-$(s_2,m_2))$-convex functions on co-ordinates, Cogent Mathematics (2016), 3: 1267300, 15 pages; Available online at http://dx.doi.org/10.1080/23311835.2016.1267300. (WOS:000392505900001)

Some papers indexed by the Emerging Sources Citation Index in 2015

  1. Bai-Ni Guo and Feng Qi, On the Wallis formula, International Journal of Analysis and Applications 8 (2015), no. 1, 30–38. (WOS:000360154000004)

Related Links-相关链接:

  1. Some papers indexed by the Science Citation Index Expanded since 1997
  2. Feng Qi, Some Papers Authored by Professor Dr. Feng Qi and Indexed by the Web of Science and the Engineering Village Since 1997, ResearchGate Technical Report.
  3. Feng Qi, The List of Papers and Preprints Authored by Professor Dr. Feng Qi Since 1993, ResearchGate Technical Report.
  4. Google Scholar Citations
  5. MathSciNet Author Profile
  6. ResearchGate Profile
  7. Academia Profile
  8. ORCiD
  9. Scopus
  10. DBLP
  11. Kudos
  12. Zentralblatt MATH Author Profile
  13. Microsoft Academic Search
  14. LinkedIn
  15. WikiPedia
  16. OneDrive
  17. Mendeley

scholar_logo_md_2011

profile_share_badge

scopus1-1gg

orcid-logomy_orcid_qrcode

logo

persengKudos

blue_white

zbMATH

MathSciNet-logo

arXiv_logo

Polya-MIA-3829 3

Microsoft-Academic-logo

academia-edu

OneDrive

logo-mendeley

Advertisements

About qifeng618

Professor in Mathematics
This entry was posted in Academics, History, Homepage, Teaching and Education. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s